# SDR 2025F00119

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: General aviation
- Aircraft: N416CF
- Make and model: Bell 407
- Aircraft serial: 54393
- Aircraft time: 4,712 hours, 16,990 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: BH349016
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,529 hours, 16,990 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HOUR / 12 MONTH, TAIL ROTOR BLADE SERIAL NUMBER BH349016 WAS TO HAVE SERVAL CRACKS IN THE BLADE TIP.
